Fludarabine Treatment of Patient with Chronic Lymphocytic Leukemia Induces a Digital IschemiaReportar como inadecuado




Fludarabine Treatment of Patient with Chronic Lymphocytic Leukemia Induces a Digital Ischemia - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Case Reports in Hematology - Volume 2016 2016, Article ID 7362791, 3 pages -

Case Report

Tepecik Education and Research Hospital, Internal Medicine Clinic, Izmir, Turkey

Dortyol Public Hospital, Hatay, Turkey

Tepecik Education and Research Hospital, Hematology, Izmir, Turkey

Received 24 July 2016; Revised 27 September 2016; Accepted 16 October 2016

Academic Editor: Massimo Gentile

Copyright © 2016 Utku Erdem Soyaltin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We report a 63-year-old man with a history of chronic lymphocytic leukemia CLL who presented with asymmetrical Raynaud’s phenomenon of sudden onset which progressed to acral gangrene rapidly in a week. These symptoms began approximately one week after the fourth cycle of fludarabine and cyclophosphamide chemotherapy and were accompanied by pain, numbness, and cyanosis in the fingers of his right hand except the first finger. Fludarabine may play a role in acral vascular syndrome. The treatment with fludarabine in patients with evolving digital ischemia should be carried out with caution.





Autor: Utku Erdem Soyaltin, Deniz Yuce Yildirim, Mustafa Yildirim, Mehmet Can Ugur, Ferhat Ekinci, Cengiz Ceylan, and Harun Akar

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados